| Model Number |
N/A |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an initial hip arthroplasty, the stem subsided 4mm further down than the broach size and would not seat.No adverse events have been reported as a result of the malfunction and additional information on the reported event is unavailable.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d9, g3; h2; h3; h6 component code: mechanical (g04) - stem visual inspection confirms lot number and size match complaint.Cannot verify part number as it is not etched on part.No other damage noticed.Dimensional analysis confirms part is in spec.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.